Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 971410, 5 pages
http://dx.doi.org/10.1155/2014/971410
Research Article

Weight Distribution of Periodic Errors and Optimal/Anti-Optimal Linear Codes

Department of Mathematics, Shivaji College, University of Delhi, Raja Garden, New Delhi 110027, India

Received 24 May 2014; Accepted 14 August 2014; Published 31 August 2014

Academic Editor: Shaofang Hong

Copyright © 2014 Pankaj Kumar Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pankaj Kumar Das, “Weight Distribution of Periodic Errors and Optimal/Anti-Optimal Linear Codes,” Journal of Mathematics, vol. 2014, Article ID 971410, 5 pages, 2014. https://doi.org/10.1155/2014/971410.